# SDR ABXA0100036

- Difficulty date: February 2, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE AT FRAME 675 WAS CORRODED ON LEFT SIDE AT KEEL AREA.  MAINTENANCE REPLACED THE SHEAR TIE IAW DC-9 SRM.
